# SDR CA190228001

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Unit
- Part number: C148656
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP POWER CAUTION IN FLIGHT AFTER TAKE OFF , AND FLAP STRUCK AT 10 , AIR TURN BACK PERFORMED , NORMAL LANDING , NO EMERGENCY DECLARED , FAULT CODE SHOWS UNCOMMANDED MOTION , FPU REPLACED AND AIRCRAFT RTS.
